# SDR DXTA2023070390240

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 7,675 hours, 6,087 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN POWER (60 HZ): WHEN I OPENED THE AFT BAGGAGE COMPARTMENT AFTER A 3 HOUR FLIGHT THERE WAS A STRONG SMELL OF ELECTRICAL BURNING. WE REMOVED ALL LUGGAGE  THE SMELL WAS STILL PRESENT 15 MINUTES LATER. THERE WAS NO SMELL IN THE CABIN OR COCKPIT. THERE WERE NO MESSAGES OR OTHER INDICATIONS IN THE COCPIT. SMELL WAS VERIFIED BY FELLOW PILOT.  UNABLE TO VERIFY. PERFORMED OPERATIONAL TEST OF THE INVERTER AND NOTTED THAT THE HOT JUG INVERTER FAN WOULD NOT WORK. REMOVED HOT JUG INVERTER AND INSTALLED NEW PART SN 2065. OPS CHECK GOOD ALL WORK IAW EMB 505 AMM 24-54-05.
